# SDR J7SA2020110200234

- Difficulty date: October 26, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N410FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010025
- Aircraft time: 3,492 hours, 2,288 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED FWD EMERGENCY LIGHT BATTERY AND INSTALLED INSPECTED EMERGENCY LIGHT BATTERY, IAW LEGACY 450 AMM 33-51-01-400-801-A.  OPERATIONS CHECK GOOD.  P/N 6450LS-00; S/N 000631.
